# SDR QXEA200700859

- Difficulty date: May 4, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 15,333 hours, 11,292 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 485-565
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 OKC - PASSENGER CABIN LEFT SIDE SEAT RAIL FROM FS 485.00 LEFT TO FS 565.00 LEFT HAS NUMEROUS AREAS OF CORROSION AND SCRATCHES.  REPAIRED IAW SRM 51-21-06 AND 51-21-11.
